Quick Search:

uzh logo
Browse by:

Zurich Open Repository and Archive 

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-23484

Kappeler, T; Pöschel, J (2009). On the periodic KdV equation in weighted Sobolev spaces. Annales de l'Institut Henri Poincaré (C) Analyse Non Linéaire, 26(3):841-853.

[img] PDF - Registered users only


We prove well-posedness results for the initial value problem of the periodic KdV equation as well as Kam type results in classes of high regularity solutions. More precisely, we consider the problem in weighted Sobolev spaces, which comprise classical Sobolev spaces, Gevrey spaces, and analytic spaces. We show that the initial value problem is well posed in all spaces with subexponential decay of Fourier coefficients, and ‘almost well posed’ in spaces with exponential decay of Fourier coefficients.

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Date:May 2009
Deposited On:05 Nov 2009 12:45
Last Modified:28 Nov 2013 00:22
Publisher DOI:10.1016/j.anihpc.2008.03.004
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2526404
Citations:Web of Science®. Times Cited: 1
Google Scholar™
Scopus®. Citation Count: 1

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page